MathSciNet Relay Station
MathSciNet bibliographic data
MR2059151 35J60 (35J20)
Liu, Jia-quan; Wang, Ya-qi; Wang, Zhi-Qiang Solutions for quasilinear Schrödinger equations via the Nehari method. Comm. Partial Differential Equations 29 (2004), no. 5-6, 879–901.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement